Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 38 years of experience on Lybrate.com. You can find General Physicians online in Pune and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. PinarkarYour feedback matters!
Hi am 27 year old girl I am too thin you can say skinny almost I have problem to take breathing and body pain I had tryed a lot to gain my weight. But I cant when I wake up in morning I don't feel fresh or energetic I look like ill girl please help me with some medication.
I am 17 years male My head is very pain at last 2 year so what is my problem in my head and what should I do?
Hello sir. My question is related to my father platelets count decreasing day by day. What is the reason?
Accidentally one night I had sex with my friend. Is a boy. On that time we don't use any precautions. Is there any risk.
I am 18 years old and I have asthma problem since birth and my height is not increasing as much by the age. My height is 5'4 inch. What should I do?
Hello doctors, im a 28 years old man, My glycemic index two weeks ago was 4.4 mmol. Today after craving on sugar, oily foods and sleep, it is 8.9 mmol. Does it mean I have diabetes?
I ha e so much pain in my stomach so what can I do for this type of situation from me give. Me such suggestions for this pain and also head is also so much pain is alert please can you help for the problem.
What should I do for hard penis nd tightness in sex time. Nd what should I eat for improving sex time please help me for this.
From last year I am infected by a allergy, on my penis and testes. Its a type of Acne, a lot of itching. Please suggest some clinical advice.
I am 28 years old male, and I have one side headache problem for last 1 year. Please help me with the suggestion.
I have a problem in my heart. When I run hard then my heart pain gets large. So please doctor you say what I do.
I'm 49 years old man. My Uric acid level was high. Due to that I'm taking" Bencid 500mg" every day for the last 8 years. Prior to that I was taking" Zyloric" I'm suffering it for the last 20 years. For the last 7 years, I'm also suffering uncontrolled night discharge during my sleep. Is there any relation between" Bencid" and night discharge? Is there any solution to get rid of uncontrolled night discharge during sleep?
I fell down from bike, Doctor is saying after seeing MRI it is Type 3 ACL injury, but MRI report shows fracture of anterior tibial plateau.
I had a piles surgery last November after that the pain is gone but stool is not clear as before. So the problem is same as before. When I am taking some medicine to clear the stool that is not working even that time I get constipation. No medicine is working. What should I do,
If you check the recent scientific studies, then you will come to know that PPI drugs are treated as the popular medicines to treat heartburn troubles, but as the side-effect, you will face acute cognitive troubles. Your mental condition might get affected in various ways causing memory or concentration loss, decrease in brain ability and others. Though, these drugs are very safe but only effectively treating heartburn troubles, especially gastroesophageal-reflux disease.
How Dementia is related with PPI drugs?
PPI drugs are normally recommended by doctors for treating heartburn issues, but if you are taking these drugs on a continuous basis, then you might face the unwanted signs or symptoms of dementia. This is a hardcore fact, and it has been observed by many reputed researchers of the present age. There are some commonest symptoms that can be observed due to dementia, and some of the prominent ones are as follows:-
- Beta-amyloid production: Beta-amyloid is a kind of protein and the growth of this specific protein increases to a great extent with the consistent intake of PPI drugs. This protein might lead to the increase in varied dementia signs, out of which the most severe kind of situation is Alzheimer's disease. This disease might get converted into dreadful condition at times, and this is the reason a regular or consistent intake of PPI drugs should be essentially avoided. If you are facing this condition, then you should report about the same to your doctor immediately. This protein is very toxic or harmful for the brain as your mental ability is being adversely affected.
- Decrease of vitamin B12: If vitamin B12 decreases day by day, then acute mental disturbances will get invited. If you want to avoid this kind of condition, then nothing can be a better option other than avoiding PPI drugs. This is the only reason that doctors never recommend taking these drugs in an excessive limit. In fact, sometimes, these drugs are prescribed along with other potential medicines that can help in maintaining mental health in good condition. If you have got any family history of mental trouble, then you should reveal the same to your doctor so that strong PPI medicines are not prescribed for gastric troubles. In fact, there are few limitations among PPI drugs that are never to be prescribed by doctors and all the doctors should follow the same in a sincere manner. If you wish to discuss about any specific problem, you can consult a General Physician.